# SDR CA070514050

- Difficulty date: April 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Fltchr FU24AIRPTS
- Engine: Pwa PT6A11AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A11AG
- Part serial: RH0087
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER INCREASED UNCOMMANDED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070514050)
